# SDR IPXA2017042216367

- Difficulty date: April 15, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 005
- Aircraft time: 13,725 hours, 8,493 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-1,  LT WING ACCESS PANEL LANDING AT 513AB IS CRACKED AT THE CORNER. CRACK OUT OF LIMITS IAW SRM.  STOP DRILLED THE CRACK AND INSTALLED SKIN DOUBLER IAW SRM 53-15-63.
